Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 413, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Dec 28, 2019, 11:44 PM CST for Cooper County, Saline County, Missouri. It took effect at Dec 29, 2019, 1:20 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2019, 11:44 PM CST (05:44 UTC)
- In effect from
- Dec 29, 2019, 1:20 PM CST
- Expired
- Jan 1, 2020, 7:24 AM CST
- In force
- 66 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
324
WGUS43 KEAX 290544
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1144 PM CST Sat Dec 28 2019
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-300544-
/O.NEW.KEAX.FL.W.0412.191229T0550Z-191230T1428Z/
/VLYM7.1.ER.191229T0550Z.191229T1200Z.191229T1428Z.NO/
1144 PM CST Sat Dec 28 2019
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River at Valley City.
* until Sunday morning.
* At 11:00 PM Saturday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 23.2 feet by Sunday morning. The river will fall below
flood stage by Sunday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 19.5 Sat 11 PM 23.2 Sunday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-300544-
/O.NEW.KEAX.FL.W.0413.191230T1500Z-200101T0200Z/
/BLVM7.1.ER.191230T1500Z.191230T1800Z.191231T0200Z.NO/
1144 PM CST Sat Dec 28 2019
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Monday morning to Monday evening.
* At 10:45 PM Saturday the stage was 13.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and
continue to rise to near 24.2 feet by early Monday afternoon. The
river will fall below flood stage by Monday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 13.0 Sat 11 PM 24.2 early Monday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$7 follow-up statements
510
WGUS83 KEAX 291136
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
536 AM CST Sun Dec 29 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-301135-
/O.EXT.KEAX.FL.W.0412.000000T0000Z-191230T2310Z/
/VLYM7.2.ER.191229T0551Z.191229T1200Z.191229T2310Z.NO/
536 AM CST Sun Dec 29 2019
The Flood Warning continues for
The Blackwater River at Valley City.
* until this afternoon.
* At 5:00 AM Sunday the stage was 25.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.0 feet by this
morning. The river will fall below flood stage late this afternoon.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 25.8 Sun 05 AM 26.0 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-301135-
/O.EXT.KEAX.FL.W.0413.191229T2034Z-200101T0036Z/
/BLVM7.1.ER.191229T2034Z.191230T0600Z.191231T0036Z.NO/
536 AM CST Sun Dec 29 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to Monday evening.
* At 4:45 AM Sunday the stage was 21.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 24.9 feet by early Monday morning. The river will fall
below flood stage by Monday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 21.8 Sun 05 AM 24.9 early Monday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$483
WGUS83 KEAX 291921
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
121 PM CST Sun Dec 29 2019
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Moniteau Creek near Fayette affecting Howard County.
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Petite Saline Creek near Boonville affecting Cooper County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-301921-
/O.EXT.KEAX.FL.W.0409.000000T0000Z-191231T0810Z/
/BLRM7.2.ER.191229T0331Z.191229T0945Z.191230T0810Z.UU/
121 PM CST Sun Dec 29 2019
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Monday night.
* At 1:00 PM Sunday the stage was 23.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 23.0 Sun 01 PM 22.3 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-301921-
/O.EXT.KEAX.FL.W.0412.000000T0000Z-191231T0718Z/
/VLYM7.2.ER.191229T0551Z.191229T1800Z.191230T0718Z.NO/
121 PM CST Sun Dec 29 2019
The Flood Warning continues for
The Blackwater River at Valley City.
* until late Monday night.
* At 1:00 PM Sunday the stage was 26.3 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 26.3 Sun 01 PM 25.6 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-301921-
/O.EXT.KEAX.FL.W.0413.191229T1920Z-191231T1940Z/
/BLVM7.1.ER.191229T1630Z.191230T1200Z.191230T1940Z.NO/
121 PM CST Sun Dec 29 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from this afternoon to Tuesday afternoon.
* At 12:45 PM Sunday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by
Monday morning. The river will fall below flood stage early Monday
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Sun 01 PM 25.8 Monday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-115-117-291951-
/O.CAN.KEAX.FL.W.0407.000000T0000Z-191231T1855Z/
/SNZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
121 PM CST Sun Dec 29 2019
The Flood Warning is cancelled for
The Grand River near Sumner.
* At 12:45 PM Sunday the stage was 17.8 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will crest below flood stage with a value of
24.1 feet early Monday morning.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 17.8 Sun 01 PM 24.1 early Monday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-107-195-291951-
/O.CAN.KEAX.FL.W.0410.000000T0000Z-200102T0300Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
121 PM CST Sun Dec 29 2019
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 12:30 PM Sunday the stage was 16.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
18.6 feet early Tuesday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 16.6 Sun 12 PM 18.6 early Tuesday
afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-291951-
/O.CAN.KEAX.FL.W.0411.000000T0000Z-200102T0600Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
121 PM CST Sun Dec 29 2019
The Flood Warning is cancelled for
The Missouri River At Miami.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 16.0 feet Tuesday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 16.0 Tuesday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC089-291951-
/O.CAN.KEAX.FL.W.0415.000000T0000Z-191230T1400Z/
/FYTM7.1.ER.191229T1056Z.191229T1245Z.191229T1413Z.UU/
121 PM CST Sun Dec 29 2019
The Flood Warning is cancelled for
The Moniteau Creek near Fayette.
* At 12:30 PM Sunday the stage was 12.1 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 8:13 AM Sunday.
* Forecast...The river will continue to fall to 7.2 feet by Monday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Moniteau Creek
Fayette 16 12.1 Sun 12 PM 10.6 this afternoon
&&
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262
$$
MOC053-301921-
/O.EXT.KEAX.FL.W.0416.000000T0000Z-191230T1946Z/
/BONM7.1.ER.191229T1552Z.191229T1830Z.191229T1946Z.UU/
121 PM CST Sun Dec 29 2019
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until Monday afternoon.
* At 12:30 PM Sunday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 16.1 Sun 12 PM 15.5 this evening
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC013-037-083-301921-
/O.CON.KEAX.FL.W.0414.000000T0000Z-191231T2315Z/
/URHM7.2.ER.191229T0953Z.191229T1915Z.191230T2315Z.UU/
121 PM CST Sun Dec 29 2019
The Flood Warning continues for
The South Grand River at Urich.
* until Tuesday afternoon.
* At 1:15 PM Sunday the stage was 26.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 26.1 Sun 01 PM 26.1 this evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$431
WGUS83 KEAX 301344
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
744 AM CST Mon Dec 30 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-311343-
/O.EXT.KEAX.FL.W.0413.000000T0000Z-200101T0300Z/
/BLVM7.1.ER.191229T1630Z.191230T0800Z.191231T0300Z.NO/
744 AM CST Mon Dec 30 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday evening.
* At 6:45 AM Monday the stage was 25.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 25.1 Mon 07 AM 24.9 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$026
WGUS83 KEAX 310206
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
805 PM CST Mon Dec 30 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-010205-
/O.EXT.KEAX.FL.W.0413.000000T0000Z-200101T1200Z/
/BLVM7.1.ER.191229T1630Z.191230T0800Z.191231T1200Z.NO/
805 PM CST Mon Dec 30 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Wednesday morning.
* At 7:45 PM Monday the stage was 24.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.6 Mon 08 PM 24.4 early Tuesday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$801
WGUS83 KEAX 311355
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
755 AM CST Tue Dec 31 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-011354-
/O.EXT.KEAX.FL.W.0413.000000T0000Z-200101T1900Z/
/BLVM7.1.ER.191229T1630Z.191230T0800Z.191231T1900Z.NO/
755 AM CST Tue Dec 31 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Wednesday afternoon.
* At 7:45 AM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Tue 08 AM 24.2 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$205
WGUS83 KEAX 010221
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
820 PM CST Tue Dec 31 2019
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-020220-
/O.EXT.KEAX.FL.W.0413.000000T0000Z-200102T1800Z/
/BLVM7.1.ER.191229T1630Z.191230T0800Z.200101T1800Z.NO/
820 PM CST Tue Dec 31 2019
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 7:45 PM Tuesday the stage was 24.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.4 Tue 08 PM 24.5 early Wednesday
morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$529
WGUS83 KEAX 011325
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
724 AM CST Wed Jan 1 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-011354-
/O.CAN.KEAX.FL.W.0413.000000T0000Z-200102T1800Z/
/BLVM7.1.ER.191229T1630Z.191230T0800Z.200101T1100Z.NO/
724 AM CST Wed Jan 1 2020
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 6:45 AM Wednesday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at 5:00 AM Wednesday.
* Forecast...The river will continue to fall to 16.8 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.8 Wed 07 AM 22.7 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 28, 11:11 PM CST, 33 minutes earlier.
Area forecast discussion, Dec 28, 11:11 PM CST, 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1111 PM CST Sat Dec 28 2019 .Discussion... Issued at 333 PM CST SAT DEC 28 2019 Scattered light rain showers and drizzle of this morning has given away to light to moderate rain across eastern Kansas and western Missouri by early afternoon. Any lightning activity has remained southwest in Oklahoma so far, but thunderstorms are expected to move up from the southwest this afternoon and into the evening hours with some strong to severe storms possible. This activity is in response to a nearly neutral upper-level trough that is currently moving through the Rockies today. A potent 500 mb jet streak and increasing lift ahead of this trough has allowed rain to overspread the forecast area this afternoon with the potential for severe storms later this evening. As the surface low deepens this evening, an already stout 850 mb southerly jet will increase to 45-50 kts from northeast TX up into Missouri. The surface warm front associated with this system has pushed into Iowa with fairly mild temperatures in the 50s throughout Missouri. A cold front will sweep through by early tonight bringing with it the threat for severe weather. Strong forcing along the edge of the front combined with strong shear will create pockets of convection that will be capable of strong wind gusts, and possibly a brief spin-up or two given the potential for some bowing or QLCS type line segments. Instability is fairly limited, especially given the rainy and cloudy conditions all day, so current conditions look to favor more of a high shear/low CAPE type event. Greatest threat for strong to severe storms will remain in the warm sector...generally south of Highway 36 where shear is enhanced and greatest instability will be located. Storms should be moving fairly quickly and convective activity will rapidly drop off behind the front. The upper trough will begin to eject out onto the Plains late tonight into early Sunday morning. By late tonight the dry slot will work in bringing an end to the heaviest precipitation as the surface low lifts off to the north and cold front pushes east into eastern Missouri the the mid Mississippi River Valley. Sunday will be much cooler and northern Missouri may see some wrap around precipitation as the upper low meanders across the Northern Plains and towards the Lower Great Lakes. The remainder of the extended forecast will remain fairly mild and dry. && .Aviation...(For the 06Z TAFS through 06Z Sunday Night) Issued at 1106 PM CST SAT DEC 28 2019 Rain will shift east of terminals by the start of the forecast period. IFR ceilings are expected for much of the night into the late morning hours, with some improvement to MVFR by midday. Some potential for snow flurries Sunday evening, but not expected to result in any impacts or accumulation. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...PPietrycha Aviation...Blair
Hazardous weather outlook, Dec 28, 3:32 AM CST, 20 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 332 AM CST Sat Dec 28 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-290945- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 332 AM CST Sat Dec 28 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered rain is expected this morning, with isolated storms possible early this afternoon. Then, a line of storms, moving from west to east, is expected late this afternoon into the evening. Isolated strong to severe storms are possible along the line, south of HWY 36. A brief spin up and isolated wind gusts up to 60 mph are possible along the line. Moderate to heavy rainfall is also expected this afternoon and evening. Widespread amounts between 1 and 1.5 inches is expected with locally higher amounts possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Dec 28, 5:55 PM CST, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
555 PM CST Sat Dec 28 2019
MOZ038-043-044-054-290045-
Cass MO-Johnson MO-Lafayette MO-Henry MO-
555 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHWESTERN
HENRY...SOUTHERN LAFAYETTE AND JOHNSON COUNTIES UNTIL 645 PM CST...
At 555 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Odessa to near Holden to near Creighton.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Warrensburg, Higginsville, Knob Noster, Concordia, Holden, Whiteman
Air Force Base, Leeton, Urich, Creighton, Chilhowee, Whiteman Afb,
Lake Lafayette, Centerview, Aullville, Blairstown, Fayetteville,
Pittsville, Post Oak, Hartwell and Quick City.
This includes Interstate 70 in Missouri between mile markers 46 and
61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3846 9409 3845 9412 3874 9403 3896 9407
3905 9353 3890 9349 3882 9350 3844 9369
3843 9407
TIME...MOT...LOC 2355Z 255DEG 30KT 3902 9402 3876 9395 3843 9413
LeightonSpecial weather statement, Dec 28, 6:48 PM CST, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
648 PM CST Sat Dec 28 2019
MOZ031-038-039-044>046-054-290130-
Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-Cooper MO-
Henry MO-
648 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...PETTIS...
SOUTHEASTERN CARROLL...SALINE...EASTERN LAFAYETTE AND EASTERN JOHNSON
COUNTIES UNTIL 730 PM CST...
At 647 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Houstonia to near Humansville.
Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Isolated 50 to 55 mph winds will be possible within this line of
storms.
Locations impacted include...
Sedalia, Warrensburg, Marshall, Clinton, Windsor, Knob Noster,
Concordia, Slater, Sweet Springs, Whiteman Air Force Base, La Monte,
Waverly, Smithton, Leeton, Green Ridge, Calhoun, Deepwater, Corder,
Alma and Malta Bend.
This includes Interstate 70 in Missouri between mile markers 53 and
86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3821 9381 3844 9384 3929 9359 3936 9308
3932 9306 3931 9301 3853 9307 3854 9328
3851 9330 3851 9351 3821 9352 3822 9356
3820 9356
TIME...MOT...LOC 0047Z 252DEG 22KT 3887 9347 3780 9369
LeightonSpecial weather statement, Dec 28, 7:43 PM CST, 4 hours 1 minute before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
743 PM CST Sat Dec 28 2019
MOZ032-033-039-040-045-046-290230-
Saline MO-Chariton MO-Pettis MO-Randolph MO-Cooper MO-Howard MO-
743 PM CST Sat Dec 28 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...
SOUTHWESTERN RANDOLPH...EASTERN PETTIS...HOWARD...EASTERN SALINE AND
COOPER COUNTIES UNTIL 830 PM CST...
At 742 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Slater to 8 miles southeast of Marshall to
9 miles west of Pilot Grove to near Sedalia to 8 miles north of Cole
Camp. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Sedalia, Marshall, Boonville, Fayette, Slater, Salisbury, Huntsville,
Glasgow, New Franklin, Pilot Grove, Smithton, Higbee, Otterville,
Bunceton, Armstrong, Prairie Home, Gilliam, Nelson, Blackwater and
Clifton Hill.
This includes Interstate 70 in Missouri between mile markers 79 and
114.
LAT...LON 3898 9257 3891 9250 3868 9262 3870 9306
3853 9307 3854 9328 3851 9330 3871 9332
3885 9320 3903 9317 3934 9318 3950 9252
3916 9247
TIME...MOT...LOC 0142Z 253DEG 26KT 3922 9314 3906 9307 3888 9310 3874
9322 3858 9321
KurtzThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:48 PM CST | Special Weather Statement | EAX | Henry, Pettis, Saline | 42 min |
| Dec 28, 6:53 PM CST | River Flood Warning | EAX | Cass, Henry, Johnson | 42 hr |
| Dec 28, 7:43 PM CST | Special Weather Statement | EAX | Cooper, Howard, Pettis | 47 min |
| Dec 28, 8:19 PM CST | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Dec 28, 8:19 PM CST | River Flood Warning | EAX | Carroll, Chariton, Saline | 4 days |
| Dec 28, 11:44 PM CST | River Flood Warning | EAX | Johnson, Pettis | 33 hr |
| Dec 28, 11:51 PM CST | River Flood Warning | EAX | Bates, Cass, Henry | 56 hr |
| Dec 29, 5:31 AM CST | River Flood Warning | EAX | Howard | 26 hr |
| Dec 29, 9:41 AM CST | River Flood Warning | EAX | Cooper | 28 hr |
| Dec 29, 5:13 PM CST | River Flood Warning | EAX | Carroll | 13 hr |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.